MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC 2 MM HI-FI TAPE; 39" (99CM) BLUE HI-FI UHMWPE CO-BRAID

RIVERPOINT MEDICAL LLC 2 MM HI-FI TAPE; 39" (99CM) BLUE HI-FI UHMWPE CO-BRAID
Model Number HT7110
Medical Device Problem Code Labelling, Instructions for Use or Training Problem (1318)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, "please see below for details of nonconformance identified at inspection.This notification is strictly for documentation purposes.Rma for the individual box (qty: 12) has been received.Rest of lot will go to stock and 1 unit will be returned.1 box of 12 received with wrong artwork on label.Lot # 22100328.".
 
Additional Manufacturer Narrative
The product was returned for evaluation and the labeling issue was confirmed.A review of the device history records was performed and all product met requirements prior to release.There were no nonconformities noted with the lot during production.There were no nonconformities with the raw material used.All finished goods testing requirements were met prior to release.This lot was manufactured in october of 2022, and at that time the labeling on the box met the requirements of the label and customer specifications.1dz of lot 22100328 remained in inventory and was not scrapped at the time the new labeling requirements went into effect.This remaining box was shipped on 3/12/2026, and although labeling requirements were met when it was manufactured, the labels did not meet the requirements at the time that it was shipped.All finished goods at the time of the change were to be used as is, therefore this product was to be accepted.However, fifo was not followed, causing a box with old labeling to be shipped after many shipments of boxes with new labels.There is no inventory of this product on hand at the time of this complaint, and no other lots manufactured prior to the labeling change have been shipped after the implementation of said change.This is an isolated instance and all affected product has been returned from the distributor.This report and use of categorical definitions required by fda 3500a does not constitute an admission by riverpoint medical or its employees that riverpoint medical or its employees have caused or contributed to the event described in this report.Riverpoint medical has filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to riverpoint medical regarding this event, a supplementary 3500a form will be submitted as required by the fda.

Brand Name
2 MM HI-FI TAPE
Common Device Name
39" (99CM) BLUE HI-FI UHMWPE CO-BRAID
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
MDR Report Key25019814
Report Number3009681798-2026-00018
Device Sequence Number10332998
Product Code GAT
UDI-Device Identifier10653405005476
UDI-Public10653405005476
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberHT7110
Device Lot Number22100328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown